News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Neurology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Neurology Answers List

Forum Name: Neurology Topics

Question: Magic Mushrooms


 Bags13 - Thu Sep 22, 2005 11:43 pm

I have been on specialised sites but I would just like a doctors opinion on the subject. I have taken Magic Mushrooms about 7 times or more in the past year and a half.

I have noticed that every last "trip" i get get's less and less enjoyable and the "downs" get more and more nausiating/unpleasant.

I am not looking to other/stronger drugs. I picked shrooms because they seem safe/non-addictive. but I would also like a doctor's opinion on this.

So basically my questions are this:
1. Why do "trips" get more unpleasent?
2. What are the actual "dangers" of Shrooms?
3. From what I can see there is no more danger then alcohol so why is it illegal?

P.S. If you would like more info on the "type" i take it is not the Amanita one but the other one. Is dried and shread up and is usually taken by 1 or 2 grams. (grams = baggies)
 Bags13 - Thu Sep 22, 2005 11:45 pm

(Sorry I could not find an edit button.)
If you are unsure of the chemical in shrooms I think it is:
psilocybin

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here